Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bruno Poizat (translated by Moses Klein)
Title: A course in model theory: An introduction to contemporary mathematical logic
Additional book information: Springer, New York, 2000, 464 pp., ISBN 0-387-98655-3, $59.95$

References [Enhancements On Off] (What's this?)

1.
C.C. Chang and H.J. Keisler, Model Theory, 3rd edition, North Holland, 1990. MR 1059055
2.
W. Hodges, Model Theory, Encyclopedia of Mathematics, vol. 42, Cambridge University Press, 1993. MR 1221741
3.
D. Lascar, Stability in model theory, Longman Scientific and Technical, 1987. MR 0925824
4.
Yu. I. Manin and A. A. Panchishkin, Number Theory I, Encyclopaedia of Mathematical Sciences, vol. 49, Springer, 1995. CMP 96:05
5.
A. Pillay, Model theory, Notices of AMS, December 2000. CMP 2001:04
6.
Ph. Rothmaler, Introduction to model theory, Gordon and Breach, 2000. CMP 2001:05
7.
S. Shelah, Classification Theory and the number of non-isomorphic models, North Holland, 1st. edition 1978, 2nd. revised edition 1990. MR 0513226; MR 91k:03085

Review Information:

Reviewer: Anand Pillay
Affiliation: University of Illinois at Urbana-Champaign
Email: pillay@math.uiuc.edu
Journal: Bull. Amer. Math. Soc. 39 (2002), 87-93
Published electronically: October 10, 2001
Review copyright: © Copyright 2001 American Mathematical Society